92 résultats  enregistrer la recherche

hal-01626324v1  Article dans une revue
Ayman MoussaBenoît PerthameDelphine Salort. Cross-diffusions and Turing instabilities
Journal of Nonlinear Science, Springer Verlag, In press, 〈10.1007/s00332-018-9480-z〉
hal-01255449v1  Article dans une revue
Alexander LorzBenoît PerthameCécile Taing. Dirac concentrations in a chemostat model of adaptive evolution
Chinese Annals of Mathematics - Series B, Springer Verlag, 2017
hal-01257180v2  Article dans une revue
Tommaso LorenziAlexander LorzBenoît Perthame. On interfaces between cell populations with different mobilities
Kinetic and Related Models , AIMS, 2017, 10 (1), pp.299-311
hal-01241309v1  Article dans une revue
Antoine MelletBenoît PerthameFernando Quirós. A Hele-Shaw Problem for Tumor Growth
Journal of Functional Analysis, Elsevier, 2017, 273, pp.3061-3093. 〈www.elsevier.com/locate/jfa〉
hal-01378290v1  Poster
Jean ClairambaultLuís AlmeidaRebecca ChisholmTommaso LorenziAlexander Lorz et al.  Tumour growth and drug resistance: an evolutionary view with perspectives in therapeutics
ECMTB 2016 - European Conference on Mathematical and Theoretical Biology, Jul 2016, Nottingham, United Kingdom. 2016
hal-01232080v1  Article dans une revue
Jan HaskovecPeter MarkowichBenoît PerthameMatthias Schlottbom. Notes on a PDE System for Biological Network Formation
Nonlinear Analysis: Real World Applications, Elsevier, 2016, Nonlinear Partial Differential Equations, in honor of Juan Luis Vázquez for his 70th birthday, 138, pp.127-155. 〈http://dx.doi.org/10.1016/j.na.2015.12.018〉. 〈10.1016/j.na.2015.12.018〉
hal-01146188v1  Article dans une revue
Bruno DesprésBenoît Perthame. Uncertainty propagation; intrusive kinetic formulations of scalar conservation laws
SIAM/ASA Journal on Uncertainty Quantification, ASA, American Statistical Association, 2016, 4 (1), pp.980-1013
hal-01155696v1  Article dans une revue
Inwon KimBenoît PerthamePanagiotis E. Souganidis. Free boundary problems for tumor growth: a viscosity solutions approach
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2016, 138, pp.207-228. 〈10.1016/j.na.2016.01.019〉
hal-01149029v3  Article dans une revue
Benoît PerthamePanagiotis E. Souganidis. Rare mutations limit of a steady state dispersal evolution model
Mathematical Modelling of Natural Phenomena, EDP Sciences, 2016, 11 (4), 〈10.1051/mmnp/201611411〉
hal-01481284v1  Article dans une revue
Benjamin GessBenoît PerthamePanagiotis E. Souganidis. Semi-discretization for Stochastic Scalar Conservation Laws with Multiple Rough Fluxes
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2016, 54 (4), pp.2187-2209. 〈10.1137/15M1053670〉
hal-00939013v1  Article dans une revue
Michal KolwalczykBenoît PerthameNicolas Vauchelet. Transversal instability for the thermodiffusive reaction-diffusion system
Chinese Annals of Mathematics - Series B, Springer Verlag, 2015, 36 (5), pp.871-882
hal-01423552v1  Ouvrage (y compris édition critique et traduction)
Benoît Perthame. Parabolic equations in biology
Springer. Springer, 2015, Lecture Notes on Mathematical Modelling in the Life Sciences, 978-3-319-19499-8; 978-3-319-19500-1 〈http://www.springer.com/us/book/9783319194998〉
hal-01030762v1  Article dans une revue
Sepideh MirrahimiBenoît Perthame. Asymptotic analysis of a selection model with space
Journal de Mathématiques Pures et Appliquées, Elsevier, 2015, 104, pp.1108-1118. 〈http://dx.doi.org/10.1016/j.matpur.2015.07.006〉
hal-01066494v1  Article dans une revue
Benoît PerthameNicolas Vauchelet. Incompressible limit of mechanical model of tumor growth with viscosity
Philosophical Transactions of the Royal Society of London. Series A, Mathematical and Physical Sciences (1934–1990), Royal Society, The, 2015, 373, pp.20140283. 〈10.1098/rsta.2014.0283 〉
hal-01054813v2  Article dans une revue
Benoît PerthameCristóbal QuiñinaoJonathan Touboul. Competition and boundary formation in heterogeneous media: Application to neuronal differentiation
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2015, 25 (13), pp.2477-2502. 〈10.1142/S0218202515400151〉